Josip E. Pecarich, Sanja Varoshanec. Some Remarks on Inequalities of L. Iliev
Mathematica balkanica, Tome 6 (1992) no. 2, p. 183
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@misc{MABA_1992_6_2_a10,
title = {Josip {E.} {Pecarich,} {Sanja} {Varoshanec.} {Some} {Remarks} on {Inequalities} of {L.} {Iliev}},
journal = {Mathematica balkanica},
pages = {183},
year = {1992},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a10/}
}
Josip E. Pecarich, Sanja Varoshanec. Some Remarks on Inequalities of L. Iliev. Mathematica balkanica, Tome 6 (1992) no. 2, p. 183. http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a10/